# SDR GTIA000166

- Difficulty date: April 15, 2000
- Submitted: June 13, 2000
- Operation: Air carrier
- Aircraft: N750RA
- Make and model: Doug DC-9-87
- Aircraft serial: 49777
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 60030451
- Part serial: 7140
- Condition: Inoperative
- Location: Row 3 And 4
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DTW - EMERGENCY CEILING LIGHTS ROW 3 AND 4 IS OUT.  REMOVED AND REPLACED BATTERY POWER SUPPLY AND OPS CHECK GOOD IAW MM 33-50-00.  (M)
